Tuesday, April 14, 2009


Tuesday noonish.

Bob had a good physical this morning. But, the doctor said he'd take Bob's thick mole off. This is bothering me. The mole is thick. I think it needs a professional that deals with these things all the time---not a regular MD, like Dr. George that is happy to do it for you... But, when was the last time he did one? And one that big? and thick? And will it send samples in to be tested for skin cancer?

This mole is on his back. Hard, if not impossible for Bob to see.

Dr. George's attitude is that it is just going to get bigger, uglier. Good grief. What does ugly have to do with it?? Who has ever heard of a 'pretty' mole? What medical doga is that?

Did Dr. George feel it? Did Dr. George take cell samples?

He is just a drug pusher, in my opinion. I wonder what the drug company gets by giving him all the samples? Why would they give away pills they sell for $3 each? It doesn't make sense.

at the Diovan HCT website:

What side effects may occur?

Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Diovan or Diovan HCT.

  • Side effects may include:
    Abdominal pain, allergic reactions, back pain, blurred vision, cough, diarrhea, dizziness, fainting, fatigue, headache, joint pain, low blood pressure, nausea, rash, runny nose, sinus inflammation, sore throat, swelling, swollen mouth and throat, upper respiratory infections, vertigo, viral infections
Bob has at least five of those side effects. And just how, praytell are you suppose to exercise and lose weight when your joints hurt and the medication is causing the joints to hurt?

And I just read on the side of the container the warning---don't take alone and drive. Yikes.

But, take it the same time every day....with food, so you can drive.

No comments: